# SDR 96ZZZM343

- Difficulty date: September 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- System (JASC): 5520 · Elevator Structure
- Part: Bolt
- Condition: Failed
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR NR 4 HINGE, LOWER 'A' FRAME BOLT FAILED NDT INSPECTION.  INSTALLED NEW LOWER LEFT NR 4 'A' FRAME BOLT AND SAFETIED.
